On the Multiplicative Group Generated by a Dense Sequence of Integers.
Monatshefte für Mathematik, Tome 102 (1986), pp. 3-6
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1986__102_178285,
author = {P.D.T.A. Elliott},
title = {On the {Multiplicative} {Group} {Generated} by a {Dense} {Sequence} of {Integers.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {3--6},
year = {1986},
volume = {102},
zbl = {0606.10045},
url = {http://geodesic.mathdoc.fr/item/MOMA_1986__102_178285/}
}
P.D.T.A. Elliott. On the Multiplicative Group Generated by a Dense Sequence of Integers.. Monatshefte für Mathematik, Tome 102 (1986), pp. 3-6. http://geodesic.mathdoc.fr/item/MOMA_1986__102_178285/